MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Joint effusion (4849)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-010-01-0340 - logic femoral ps cem right sz 4; (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6), 200-02-38 - three peg patella 38mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (master case no.(b)(4)).Patient id: (b)(6).10/11/2024: additional information received in inbox on 10/11/2024.Attached email and revision op report.Revision surgery operative noted were provided.Preoperative diagnosis: right failed painful total knee replacement.Postoperative diagnosis: right failed painful total knee replacement plus femoral osteolysis of the medial posterior and lateral condyle, grossly loose femoral component, advanced wear of the patella, polyethylene on the tibial insert with delamination.Indication: the patient is a 59-year-old male who has been suffering with recurrent effusions, pain and stiffness.The previous x-rays and mri demonstrated osteolysis with loosening of the femoral component.Description of the procedure: there was lateral wear of the patella button.The patellar button was well fixed.Electrocautery was used to clean the fibrosis from the margin of the femoral component.The femoral component appeared to be grossly loose.A reciprocating saw was used to break the interface between the implant and the cement.At this point, the femoral implant was tapped out with complete debonding of the cement and the implant.There was significant osteolysis of the posterior medial and posterior lateral and distal femoral condyles.Electrocautery was used to remove the fibrosis covering the osteolysis.The tibial baseplate was well fixed.A combination of reciprocating saw, microsaw, and osteotomes were used to remove the tibial component.The tibial component was carefully removed with minimal bone loss.The oscillating saw was used to remove the patella which appeared to be well fixed with moderate lateral osteolysis.The patient was revised to a competitor¿s devices.The patient was extubated and transferred to pacu.There were no complications noted.No additional information is available.It was reported that approximately 123 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.Product: 2252298, 02-012-35-4011 - logic tibia ps mod insrt sz 4 11mm; 510k: k033883; udi: (b)(4); product code: jwh; x-ray: no; operative notes: no.Concomitants: (b)(6), 02-010-01-0340 - logic femoral ps cem right sz 4; (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6), 200-02-38 - three peg patella 38mm.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20514103
Report Number1038671-2024-04090
Device Sequence Number12533245
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2017
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date10/23/2024
Date Device Manufactured02/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown